# SDR 96ZZZX5438

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49158
- Make and model: Cessna 152
- Aircraft serial: 15281171
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: V Stab Assy
- Part time: 7,297 hours
- Component: 04320019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING HORIZONTAL STABILIZER TO VERTICAL FIN ATTACH NUTPLATES PER AD 80-11-4 FOR CRACKS, NUTPLATES WERE FOUND OK, BUT THE BRACKET THE NUTPLATES ARE RIVETED TO WAS CRACKED IN TWO SPOTS, RADIATING FROM THE BOLT HOLE.
